# SDR CA030116007

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 2701 · Control Column Section
- Part: Rivet
- Part number: CR431364
- Condition: Worn
- Location: Control Column
- Component: Control Column, Cndair
- Component part number: 2159050062
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ALL RIVETS LOOSE IN CAPTAIN`S CONTROL COLUMN. RIVETS WITH INCORRECT LENGTH INSTALLED FROM FACTORY.
